# SDR RU3A20190503018

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N56
- Make and model: Lear 60LEAR
- Aircraft serial: 033
- Aircraft time: 11,311 hours, 5,170 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fadec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG. CMPTR AMBER LIGHT ILLUMINATED IN FLIGHT.  FADEC CONNECTOR WAS CLEANED, INSPECTED, AND RESEATED.  FADEC WAS RESET. ENGINE RUN SHOWED NO DEFECTS.
